Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 5367190, 6 pages
http://dx.doi.org/10.1155/2016/5367190
Research Article

Optimality Conditions for Nondifferentiable Multiobjective Semi-Infinite Programming Problems

Department of Economics, University of Messina, Via dei Verdi 75, Messina, Italy

Received 2 May 2016; Accepted 18 August 2016

Academic Editor: Jozef Banas

Copyright © 2016 D. Barilla et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We have considered a multiobjective semi-infinite programming problem with a feasible set defined by inequality constraints. First we studied a Fritz-John type necessary condition. Then, we introduced two constraint qualifications and derive the weak and strong Karush-Kuhn-Tucker (KKT in brief) types necessary conditions for an efficient solution of the considered problem. Finally an extension of a Caristi-Ferrara-Stefanescu result for the ()-invexity is proved, and some sufficient conditions are presented under this weak assumption. All results are given in terms of Clark subdifferential.